I'm on day 3 of my withdrawls from subutex. This is my second time getting off of the subs. Only this time, I'm pregnant. I'm very curious as to why I have been feeling very mild w/d's (the first time, I had severe w/d's for over a week). Then again, it's only my 3rd day, but I'm hoping and praying that they wont get any worse than this. I haven't had any trouble sleeping or eating. Has anyone ever felt similar w/d's? I hope to get some advice that the w/d's most likely wont get any worse. Maybe it's the prenatal vitamins? Idk??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Recently pregnant taking 2 mg. suboxone bi-daily approx. will I be okay to stop and not use subutex?
I am so low with my dose that ppl don't know whether to have me stop totally or switch to subutex. I do not want to be on either, i've ...
1 answer • 25 Jul 2010
... pain meds I can take besides tramadol? Trying to locate additional pain meds I can take with my daily maintenance dose of subutex. Have been on ...
1 answer • 25 Jan 2011
Hi Everyone. I am sorry I haven't been on lately. I'm having such a hard time and now I'm noticing that the generic subutexes all act ...
5 answers • 9 Aug 2011
I know I have to do this, I thought I would be able to get myself off of subutex but haven't and now I'm terrified at what will happen when ...
2 answers • 4 Feb 2012
I am on subutex from a doctor and perscribed to 2 2mg. Xanax.a.day I have only taken it six times and I either take half of a bar or a full if I stop ...
3 answers • 27 Feb 2012